# SDR ASMF200510014

- Difficulty date: October 29, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737*
- Aircraft serial: 29363
- Aircraft time: 5,707 hours, 3,015 cycles
- Engine: Ge CFM56*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K2340
- Condition: Failed
- Location: Lt Hydraulic Sys
- Part time: 5,697 hours, 3,009 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED LOSS OF HYDRAULIC FLUID IN LT SIDE. DURING REVISION DETECTED A LEAK IN LT MAIN PUMP, SO IT WAS REPLACED IAW MM 29-11-11 AC WAS DISPATCHED. AC RETURNED TO PLATFORM, DURING TAXING PSEU AND LT HYDRAULIC SYS LIGHTS TURNED ON. BREAKERS D1 AND D2 WERE RESEATED TURNING OFF PSEU LT AND HYDRAULIC PUMP WAS REPLACED, SHAFT DAMAGED; ADDITIONALLY THE LT A/C PACKAGE,  PNEUMATIC APU WERE DEFERRED DUE TO CONTAMINATION. DURING OVERNIGHT, MAIN PUMP O-RING AND NIPPLE WERE REPLACED IAW MM 20-10-11 AND 20-50-1. THE FIM 21-00 PROCEDURE TASKS 801 TO 804 WERE PERFORMED IAW LT A/C PACKAGE CONTAMINATION. ADDITIONALLY THE APU, LT A/A PACKAGE AND PSEU WERE TESTED IAW MM 49-11-00, 21-00 AND FIM 32-09 TASK 801, ALL CORRECT.
